# SDR 99UAL900219

- Difficulty date: April 19, 1999
- Submitted: March 26, 2000
- Operation: Air carrier
- Aircraft: N533UA
- Make and model: Boeing 757222
- Aircraft serial: 25073
- Engine: Pwa PW2037
- System (JASC): 2497 · Electrical Power System Wiring
- Part: Wire
- Condition: Broken
- Location: Left
- Stage of operation: NR
- How discovered: O
- Nature of condition: H, J
- Precautionary procedure: A

## Discrepancy

RETURNED TO IAD DUE TO PARTIAL ELECTRICAL FAILURE.  TERMINAL LUGS L2 (PHASE B) AND L3 (PHASE C) WERE FOUND BROKEN AT LEFT GENERATOR CIRCUIT BREAKER C901.  LOSS OF PHASE B AND PHASE C AT L GEN CB CAUSED PARTIAL ELECTRICAL FAILURE.  THE WIRE TERMINALS WERE REPLACED.
